# SDR P5CA9701851

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B1162342
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH WHEN FLAPS SELECTED TO 5 A VIBRATION WAS FELT UNTIL FLAT 10 SELECTED.  ALL FLIGHT CONTROL AND LANDING GEAR IND NORMAL.  FOUND FLYING PANEL DAMAGED.  REMOVED AND REPLACED RT FLYING PANEL AS PER MM 57-22-01.  ALSO, FOUND DAMAGE TO RT I/B FOREFLAP. REMOVED AND REPLACED RT I/B FORE FLAP PER MM 217-51-02 P/N 65B02001-102.
